# SDR CHQA201100121

- Difficulty date: February 19, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 23,483 hours, 18,398 cycles
- Engine: Allsn AE3007A
- Engine time: 21,371 hours, 17,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON AN EXISTING REPAIR ON THE LEFT OMEGA BEAM FLANGE AT FRAME 25. THE LEFT OMEGA BEAM FLANGE AT FRAME 25 CORROSION REPAIR WAS REPLACED IAW SRM 53-00-10.
